JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Some Results of QF Rings
  • Jun, Dong ;
  • Kyungpook mathematical journal, volume 49, issue 3, 2009, Pages 451~456
  • DOI : 10.5666/KMJ.2009.49.3.451
  • Abstract(view)
PDF Download(new window)
7
  • E-Inversive Γ-Semigroups
  • Sen, Mridul Kanti ; Chattopadhyay, Sumanta ;
  • Kyungpook mathematical journal, volume 49, issue 3, 2009, Pages 457~471
  • DOI : 10.5666/KMJ.2009.49.3.457
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • On the Envelopes of Homotopies
  • Choyy, Jae-Yoo ; Chu, Hahng-Yun ;
  • Kyungpook mathematical journal, volume 49, issue 3, 2009, Pages 573~582
  • DOI : 10.5666/KMJ.2009.49.3.573
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)